# SDR GTIA010546

- Difficulty date: March 30, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT B/B BOTTOM FORWARD DOOR CUTOUT CORNER CLIP IS CRACKED.  REMOVED CRACKED CLIP IAW MD-80 SRM 51-30-2.  FORMED CLIP IAW MD-80 SRM 51-10-02.  LOCATED AND DRILLED CLIP IAW MD-80 SRM 51-10-02.  INSTALLED CLIP IAW MD-80 SRM 51-30-02.  (M)
